# SDR N6WA2016040901

- Difficulty date: April 9, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 32,369 hours, 23,761 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LATCH CAUTION MSG.  FOUND DEBRIS ON PROXIMITY SWITCH, CLEANED PROXIMITY SWITCH IAW AMM 52-70-04.  OPERATIONS CHECKED GOOD.
